A1 Journal article (refereed)
Unbiased Estimators and Multilevel Monte Carlo (2018)

Vihola, M. (2018). Unbiased Estimators and Multilevel Monte Carlo. Operations Research, 66(2), 448-462. https://doi.org/10.1287/opre.2017.1670

JYU authors or editors

Publication details

All authors or editors: Vihola, Matti

Journal or series: Operations Research

ISSN: 0030-364X

eISSN: 1526-5463

Publication year: 2018

Volume: 66

Issue number: 2

Pages range: 448-462

Publisher: Institute for Operations Research and the Management Sciences

Publication country: United States

Publication language: English

DOI: https://doi.org/10.1287/opre.2017.1670

Publication open access: Other way freely accessible online

Publication channel open access:

Publication is parallel published (JYX): https://jyx.jyu.fi/handle/123456789/59752

Web address where publication is available: https://arxiv.org/abs/1512.01022

Keywords: differential equations; stochastic processes; Monte Carlo methods; stratification

Free keywords: efficiency; multilevel Monte Carlo; stochastic differential equation; unbiased estimators

Contributing organizations

Related projects

Ministry reporting: Yes

Reporting Year: 2018

JUFO rating: 3

Last updated on 2021-20-09 at 15:34